patient got this type of tremor after terbutaline administration...is it possible?

15 Likes

LikeAnswersShare

SYMPTOM OF OVERDOSE OF TERBUTALINE--Symptoms of overdose Arm, back, or jaw pain blurred vision chest pain or discomfort chest tightness or heaviness confusion convulsions decreased urine dizziness dizziness, faintness, or lightheadedness when getting up suddenly from a lying or sitting position dry mouth fainting fast, pounding, or irregular heartbeat or pulse general feeling of discomfort or illness increased thirst loss of appetite mood changes muscle pain or cramps nausea or vomiting nervousness numbness or tingling in the hands, feet, or lips pounding in the ears seizures shortness of breath sleeplessness slow or fast heartbeat trouble sleeping unable to sleep unusual tiredness or weakness

Brilliant sir
3

View 1 other reply

Terbutaline is a short acting beta2 adrenergic receptor agonist used as a bronchodilator and tocolytic. Dizziness, drowsiness, headache, insomnia hypertension, palpitations, light headedness, nervousness, restlessness, tachycardia, transient hyperglycemia, transient hypokalemia, dry mouth, GI disturbances, dysguesia, arrhythmias, myocardial infarction, pulmonary edema, neonatal hypoglycemia

Yes it's a side effect of Terbutalline - Dizziness, drowsiness, headache, insomnia hypertension, palpitations, light headedness, nervousness, restlessness, tachycardia, transient hyperglycemia, transient hypokalemia, dry mouth, GI disturbances, dysguesia, arrhythmias, myocardial infarction, pulmonary edema, neonatal hypoglycemia. It may interaction with : - * Anesthetics (halogenated): Terbutaline may increase the risk of hemorrhage and serious ventricular rhythm disorders associated with anesthetics (halogenated) * Anti-diabetic drugs: Terbutaline may reduce the therapeutic effect of anti-diabetic drugsβ adrenergic receptor blockers (non-selective): * β adrenergic receptor blockers (non-selective) may diminish the bronchodilatory effect of terbutaline. Avoid concomitant useβ1 adrenergic receptor blockers: * β1 adrenergic receptor blockers may diminish the bronchodilatory effect of terbutaline. Monitor therapy * Cannabinoids: Cannabinoids may enhance the tachycardic effect of terbutaline. Monitor therapy * Corticosteroids: Terbutaline may enhance the hypokalemic effect of corticosteroids. Corticosteroids may increase the risk of pulmonary edema associated with terbutaline. Monitor therapy * Loop diuretics: Terbutaline may enhance the hypokalemic effect of loop diuretics. Monitor therapy * MAO inhibitors: MAO inhibitors may enhance the adverse/toxic effect of terbutaline. Monitor therapy * QTC-prolonging agents: Terbutaline may enhance the QTC-prolonging effect of QTC-prolonging agents. Monitor therapy * Sympatholytics: Sympatholytics may diminish the therapeutic effect of terbutaline. Modify therapy * Sympathomimetics: Terbutaline may enhance the adverse/toxic effect of other sympathomimetics. Monitor therapy *Thiazide diuretics: Terbutaline may enhance the hypokalemic effect of thiazide diuretics. Monitor therapy *Tricyclic anti-depressants: Tricyclic anti-depressants may enhance the adverse/toxic effect of terbutaline. Monitor therapy Contraindicated in the following -Prolonged tocolysis   -Hypersensitivity Oral intake in preterm labor -Increases the risk of the following * Paradoxical bronchoconstriction * Hyperglycemia  - Use with caution in the following * Cardiac arrhythmias  * Coronary insufficiency  * Hypertension  * Hyperthyroidism  * Diabetes mellitus   * Seizure disorders  * Glaucoma

Thanx@Dr. Ramesh Kumar Singh sir Ji
0

TERBUTALINE SIDE EFFECTS --Shakiness in the legs, arms, hands, or feet trembling or shaking of the hands or feet Less common Extra heartbeat feeling faint, dizzy, or lightheadedness feeling of warmth or heat flushing or redness of the skin, especially on the face and neck headache sweating Rare Burning, crawling, itching, numbness, prickling, "pins and needles", or tingling feelings excessive muscle tone muscle stiffness muscle tension or tightness

Very coarse type but without leg involvement ... not seen.. but tremors are always seen if given high dose of Terbutaline.

We are straying from the actual question.. Is that video suggest actual or Functional tremor .. apparently rigor

TREMOR is the first side effect of terbutaline sulphate (adrenergic agonist).

Tremor the most common side effects.

Tremor are very common as.we. in dayto day clinical work

Tremor is a known side effect of the beta agonists. Personally I have seen tremors mainly of the upper limbs after beta agonist inhalers, but the tremor shown in the video shot is a definite severe version.

Load more answers